Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some exponential moments of sums of independent random variables


Author: J. Kuelbs
Journal: Trans. Amer. Math. Soc. 240 (1978), 145-162
MSC: Primary 60B05; Secondary 60F15, 60G50
MathSciNet review: 0517296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \{ {X_n}\} $ is a sequence of vector valued random variables, $ \{ {a_n}\} $ a sequence of positive constants, and $ M = {\sup _{n \geqslant 1}}\left\Vert {({X_1} + \cdots + {X_n})/{a_n}} \right\Vert$, we examine when $ E(\Phi (M)) < \infty $ under various conditions on $ \Phi ,\{ {X_n}\} $, and $ \{ {a_n}\} $. These integrability results easily apply to empirical distribution functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60B05, 60F15, 60G50

Retrieve articles in all journals with MSC: 60B05, 60F15, 60G50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0517296-0
PII: S 0002-9947(1978)0517296-0
Keywords: Multidimensional empirical distribution function, exponential inequalities, exponential moments of the supremum of partial sums
Article copyright: © Copyright 1978 American Mathematical Society